# SDR Y2PA2010100110025

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 48,853 hours, 61,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COCKPIT AND RT WING OVERHEAD EMERGENCY EXIT LIGHTS INOP.  R & R BOTH BATTERIES IN PACKS B5-23 AND B5-25 AND OPERATIONALLY CHECKED NORMAL IAW MM 33-53-00.
